RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kolyvagin, Viktor Alexandrovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11
Presentations: 2

Number of views:
This page:2877
Abstract pages:4937
Full texts:2085
References:283
Doctor of physico-mathematical sciences
E-mail: ,

Subject:

Algebraic number theory and arithmetical algebraic geometry.


http://www.mathnet.ru/eng/person8907
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:kolyvagin.victor-alecsandrovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/254738

Publications in Math-Net.Ru
2001
1. V. A. Kolyvagin, “Fermat's equation over the tower of cyclotomic fields”, Izv. RAN. Ser. Mat., 65:3 (2001),  85–122  mathnet  mathscinet  zmath; Izv. Math., 65:3 (2001), 503–541  scopus
2. V. A. Kolyvagin, “On the first case of the Fermat theorem for cyclotomic fields”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 70 (2001),  103–119  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 106:5 (2001), 3302–3311
1999
3. V. A. Kolyvagin, “On the first case of Fermat's theorem for cyclotomic fields”, Izv. RAN. Ser. Mat., 63:5 (1999),  147–158  mathnet  mathscinet  zmath; Izv. Math., 63:5 (1999), 983–994  isi
1995
4. V. A. Kolyvagin, “Fermat equations over cyclotomic fields”, Trudy Mat. Inst. Steklov., 208 (1995),  163–185  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 208 (1995), 146–165
1994
5. V. A. Kolyvagin, “Modular hypothesis and Fermat's last theorem”, Mat. Zametki, 55:2 (1994),  80–82  mathnet  mathscinet  zmath; Math. Notes, 55:2 (1994), 157–158  isi
1991
6. V. A. Kolyvagin, D. Yu. Logachev, “Finiteness of Ш over totally real fields”, Izv. Akad. Nauk SSSR Ser. Mat., 55:4 (1991),  851–876  mathnet  mathscinet  zmath; Math. USSR-Izv., 39:1 (1992), 829–853  isi
1989
7. V. A. Kolyvagin, D. Yu. Logachev, “Finiteness of the Shafarevich-Tate group and the group of rational points for some modular abelian varieties”, Algebra i Analiz, 1:5 (1989),  171–196  mathnet  mathscinet  zmath; Leningrad Math. J., 1:5 (1990), 1229–1253
1988
8. V. A. Kolyvagin, “On the Mordell–Weil and Shafarevich–Tate groups for Weil elliptic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 52:6 (1988),  1154–1180  mathnet  mathscinet  zmath; Math. USSR-Izv., 33:3 (1989), 473–499
9. V. A. Kolyvagin, “Finiteness of $E(\mathbf Q)$ and $Ш(E,\mathbf Q)$ for a subclass of Weil curves”, Izv. Akad. Nauk SSSR Ser. Mat., 52:3 (1988),  522–540  mathnet  mathscinet  zmath; Math. USSR-Izv., 32:3 (1989), 523–541
1979
10. V. A. Kolyvagin, “Formal groups and the norm residue symbol”, Izv. Akad. Nauk SSSR Ser. Mat., 43:5 (1979),  1054–1120  mathnet  mathscinet  zmath; Math. USSR-Izv., 15:2 (1980), 289–348  isi
1978
11. V. A. Kolyvagin, “The norm residue symbol in local fields”, Uspekhi Mat. Nauk, 33:6(204) (1978),  217–218  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:6 (1978), 239–240

Presentations in Math-Net.Ru
1. Euler systems, the Birch–Swinnerton-Dyer conjecture and the structure of Selmer groups
V. A. Kolyvagin
International conference ''Algebra, algebraic geometry and number theory'' dedicated to the memory of academician Igor Rostislavovich Shafarevich
June 13, 2018 12:40   
2. О некоторых приложениях метода Эйлеровых систем к теории чисел
V. A. Kolyvagin
International conference dedicated to the 90th anniversary of academician Igor Rostislavovich Shafarevich
June 3, 2013 11:40   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020